# SDR USAASB98185

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1100 - AFTER TAKEOFF, CREW UNABLE TO MOVE LANDING GEAR HANDLE TO THE 'UP' POSITION TO RAISE THE GEAR.  ABNORMAL PROCEDURES FOLLOWED AND RETURNED TO CLT.  CLT MAINT CONTACTED BY THE FLIGHT VIA RADIO AND PROVIDED ADVICE ABOUT CIRCUIT BREAKER OPERATION.  CREW RESET A CIRCUIT BREAKER AND RECEIVED 3 GREEN LIGHTS TO VERIFY GEAR POSITION.  A TOWER FLYBY CONFIRMED GEAR WAS DOWN.  FLIGHT LANDED CLT WITHOUT INCIDENT.  NO EMERGENCY DECLARED.  MAINT FOUND THE AIR/GROUND SAFETY SENSOR S106 (P/N 1-899-29) TARGET GAP EXCESSIVE.  ADJUSTED SENSOR PER MM 32-09-01.  DUPLICATED FAILURE OF M991 AIR/GROUND SENSOR CARD.  REPLACED CARD PER MM 32-09-20.  ACCOMPLISHED SEVERAL GEAR SWINGS, NORMAL OPERATION.  (X)
